# SDR C77A2020030900018

- Difficulty date: March 9, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N208AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000494
- Aircraft time: 13,530 hours, 8,609 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Panel
- Part number: 17085090003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SIDE OF WASTE ACCESS PANEL.  REMOVED AND REPLACED HINGE AT WASTE SERVICING PANEL ACCESS DOOR. REF. EMB SRM 51-40-08 SRM 51-40-02 SRM 51-23-04.
